Show simple item record

dc.creatorSanabria, José E.
dc.creatorCarpintero, Carlos R.
dc.creatorRosas Rodriguez, Ennis Rafael
dc.creatorGarcía, Orlando
dc.date.accessioned2019-01-23T21:57:18Z
dc.date.available2019-01-23T21:57:18Z
dc.date.issued2017
dc.identifier.issn00347426
dc.identifier.urihttp://hdl.handle.net/11323/2169
dc.description.abstractAn operator T acting on a Banach space X satisfies the property (aw) if σ(T) \ σw(T) = Ea(T), where σw(T) is the Weyl spectrum of T and Eo a(T) is the set of all eigenvalues of T of finite multiplicity that are isolated in the approximate point spectrum of T. In this paper we introduce and study two new spectral properties, namely (Saw) and (Sab), in connection with Weyl-Browder type theorems. Among other results, we prove that T satisfies property (Saw) if and only if T satisfies property (aw) and σSBF-+(T) = σw(T), where σSBF-+ (T) is the upper semi B-Weyl spectrum of T.spa
dc.language.isoengspa
dc.publisherRevista Colombiana de Matematicasspa
dc.rightsAtribución – No comercial – Compartir igualspa
dc.subjectA-Weyl's theoremspa
dc.subjectProperty (Sab)spa
dc.subjectProperty (Saw)spa
dc.subjectSemi B-Fredholm operatorspa
dc.titleOn property (Saw) and others spectral properties type Weyl-Browder theoremsspa
dc.typeArticlespa
dcterms.references[1] P. Aiena, Fredholm and Local Spectral Theory, with Applications to Multipliers, Kluwer, 2004. [2] , Quasi-Fredholm operators and localized SVEP, Acta Sci. Math. (Szeged) 73 (2007), 251–263. [3] P. Aiena, E. Aponte, and E. Balzan, Weyl type Theorems for left and right polaroid operators, Integr. Equ. Oper. Theory 66 (2010), 1–20. [4] P. Aiena, M. T. Biondi, and C. Carpintero, On drazin invertibility, Proc. Amer. Math. Soc. 136 (2008), 2839–2848. [5] P. Aiena, C. Carpintero, and E. Rosas, Some characterization of operators satisfying a-Browder’s theorem, J. Math. Anal. Appl. 311 (2005), 530–544. [6] P. Aiena and L. Miller, On generalized a-Browder’s theorem, Studia Math. 180 (2007), 285–299. [7] M. Amouch and M. Berkani, On the property (gw), Mediterr. J. Math. 5 (2008), 371–378. [8] M. Amouch and H. Zguitti, On the equivalence of Browder’s theorem and generalized Browder’s theorem, Glasgow Math. J. 48 (2006), 179–185. [9] M. Berkani, Restriction of an operator to the range of its powers, Studia Math. 140 (2000), 163–175. [10] M. Berkani, M. Kachad, H. Zariouh, and H. Zguitti, Variations on aBrowder-type theorems, Sarajevo J. Math. 9 (2013), 271–281. [11] M. Berkani and J. Koliha, Weyl type theorems for bounded linear operators, Acta Sci. Math. (Szeged) 69 (2003), 359–376. [12] M. Berkani, M. Sarih, and H. Zariouh, Browder-type theorems and SVEP, Mediterr. J. Math. 8 (2011), 399–409. [13] M. Berkani and H. Zariouh, Extended Weyl type theorems, Math. Bohemica 134 (2009), 369–378. [14] , New extended Weyl type theorems, Mat. Vesnik 62 (2010), 145– 154. [15] L. A. Coburn, Weyl’s theorem for nonnormal operators, Michigan Math. J. 13 (1966), 285–288. [16] J. K. Finch, The single valued extension property on a Banach space, Pacific J. Math. 58 (1975), 61–69. [17] A. Gupta and N. Kashayap, Property (Bw) and Weyl type theorems, Bull. Math. Anal. Appl. 3 (2011), 1–7. [18] , Variations on Weyl type theorems, Int. J. Contemp. Math. Sciences 8 (2012), 189–198. [19] V. Rakoˇcevi´c, On a class of operators, Mat. Vesnik 37 (1985), 423–426. [20] , Operators obeying a-Weyl’s theorem, Rev. Roumaine Math. Pures Appl. 34 (1989), 915–919. [21] M. H. M. Rashid, Properties (t) and (gt) for bounded linear operators, Mediterr. J. Math. 11 (2014), 729–744. [22] M. H. M. Rashid and T. Prasad, Variations of Weyl type theorems, Ann Funct. Anal. Math. 4 (2013), 40–52. [23] , Property (Sw) for bounded linear operators, Asia-European J. Math. 8 (2015), 14 pages, DOI: 10.1142/S1793557115500126. [24] J. Sanabria, C. Carpintero, E. Rosas, and O. Garc´ıa, On generalized property (v) for bounded linear operators, Studia Math. 212 (2012), 141–154. [25] H. Zariouh, Property (gz) for bounded linear operators, Mat. Vesnik 65 (2013), 94–103. [26] , New version of property (az), Mat. Vesnik 66 (2014), 317–322. [27] H. Zariouh and H. Zguitti, Variations on Browder’s theorem, Acta Math. Univ. Comenianae 81 (2012), 255–264.spa


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record